# SDR AALA200803112

- Difficulty date: December 14, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 28,213 hours
- Engine: Rroyce RB211TRENT89
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315W529594
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NRT INFLIGHT - CREW REPORTED JOLT AND EICAS NR 1 ENGINE SURGING AND STATUS MESSAGES FOR EEC, PRESSURE REGULATING SHUTOFF VALVES, FIRE LOOP 1 AND 2, AND OVERHEAT ONE AND TWO FAULTS.  RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  FOUND LT WING LOWER SURFACE IMPACT DAMAGE, FAIRING DAMAGE, EXTENSIVE DAMAGE TO THRUST REVERSER AND IMPACT DAMAGE TO NR 1 ENGINE.  REPLACED LEFT CANOE FAIRING, INTERMEDIATE AND HIGH PRESSURE VALVES, ENGINE GAS TEMPERATURE PROBE, AND LEFT (315W529593) AND RIGHT (94) THRUST REVERSER HALVES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
